Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Side effects of drinking excess green tea

Can clozapham and ativan disolved on the tongue plus drinking green tea with honey and ginseng cause a swollen tongue. I had a reaction today that when I did this caused a swollen tongue. It happened before but I can not remember if I took them all together. This happen so quickly this morning. I am wondering if all three are to blame or just the ativan and clozapham. I am a 47 yrs old female and have taken colzapham for a few months and never had a problem with drinking green tea with honey and ginseng ever. I also have taken ativan before switching to clozapham never had a problem.
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  670
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Yes the tablets of clonazepam can dissolve on tongue but does it cause a swollen tongue i guess no as there is no reporting regarding this complaint.Even the green tea or ativen do not cause this.This can be if you had accidently had taken a sip of hot tea or some other sort of reaction.Please get examined by a doctor and he will give you the necessary treatment.As for whether green tea causes any effect on potassium the answer is there is no study proving this and no report confirming it.
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor